# SDR AALA20010183

- Difficulty date: February 1, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201806021
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
